# SDR ALG2004F00051

- Difficulty date: September 24, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N860AL
- Make and model: Skrsky S76C
- Aircraft serial: 760527
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Fire Detector
- Part time: 1,337 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON RUN UP, THE NR 1 FIRE CAUTION LIGHT CAME ON.  MAINTENANCE CLEANED THE NR1 FIRE DETECTOR CONNECTOR PLUG AND RESET MASTER CAUTION BREAKER, GROUND OPERATIONAL CHECK WAS GOOD.
